Spaces resolvable into spectra consisting of metric spaces
Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1284-1287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_6_a6,
author = {V. L. Klyushin},
title = {Spaces resolvable into spectra consisting of metric spaces},
journal = {Doklady Akademii Nauk},
pages = {1284--1287},
year = {1966},
volume = {166},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a6/}
}
V. L. Klyushin. Spaces resolvable into spectra consisting of metric spaces. Doklady Akademii Nauk, Tome 166 (1966) no. 6, pp. 1284-1287. http://geodesic.mathdoc.fr/item/DAN_1966_166_6_a6/